# SDR SWAA2025101523873

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 45,395 hours, 27,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT LIGHT INOPERATIVE.   R & R RT OVERWING INTERIOR EXIT SIGN IAW AMM 33-51-01.   R & R FUSES IAW AMM 33-51-06. OPS CHECKED GOOD.
